Alert archive / Virginia / Special Weather Statements in 2015
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 15, 2015, 6:21 PM EDT for Wythe County, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2015, 6:21 PM EDT (22:21 UTC)
- Expired
- Aug 15, 2015, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Blacksburg, VA
County Wythe County, VA
The radar
The Roanoke radar (KFCX), 95 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
726
WWUS81 KRNK 152221
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
621 PM EDT SAT AUG 15 2015
VAZ009-012-152245-
WYTHE-SMYTH-
621 PM EDT SAT AUG 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SMYTH AND WEST
CENTRAL WYTHE COUNTIES...
AT 620 PM EDT...A STRONG THUNDERSTORM WAS OVER MARION WYTHEVILLE...
MOVING EAST AT 10 MPH.
WINDS OF 30 MPH TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL RETREAT...
AND MARION WYTHEVILLE.
HEAVY RAINFALL IS ALSO OCCURRING AND MAY CAUSE PONDING OF WATER ON
ROADWAYS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3695 8138 3697 8137 3697 8135 3699 8132
3700 8121 3684 8124 3690 8140 3697 8140
TIME...MOT...LOC 2220Z 283DEG 7KT 3694 8135
$$
MBSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 15, 2:58 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Aug 15, 2:58 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 258 PM EDT SAT AUG 15 2015 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE MAKING PROGRESS EASTWARD...ALLOWING FOR MORE MOISTURE AND INSTABILITY TO WORK ITS WAY INTO AT LEAST WESTERN PARTS OF THE REGION THROUGH MONDAY. ANTICIPATE ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS AND MODERATING TEMPERATURES. TUESDAY THROUGH THURSDAY...A SERIES OF FRONTAL SYSTEMS WILL ENTER...STALL OVER THE REGION...AND BE THE FOCUS FOR GREATER COVERAGE OF SHOWERS AND STORMS FOR THE ENTIRE REGION. && .NEAR TERM /THROUGH SUNDAY/... AS OF 245 PM EDT SATURDAY... ISOLATED TO SCATTERED SHOWERS AND A FEW STORMS HAVE DEVELOPED ACROSS THE THE WESTERN...SOUTHWESTERN...AND SOUTHERN SECTIONS OF THE FORECAST AREA. DEVELOPMENT IN THE NORTHWEST IS STILL ANTICIPATED AS WE CONTINUE TO GAIN A COUPLE MORE HOURS OF HEATING THIS AFTERNOON. THE BEST COVERAGE IS ALONG AND NEAR THE CREST OF THE BLUE RIDGE SOUTHWEST OF GALAX VIRGINIA...SOUTHWEST INTO THE MOUNTAINS AND FOOTHILLS OF NORTH CAROLINA. THE CONVECTION IS EXPECTED TO CONTINUE INTO THE EARLY EVENING HOURS...AND THEN DISSIPATE THROUGH MIDNIGHT...LASTING THE LONGEST WHERE COVERAGE IS NOW THE GREATEST. OVERNIGHT...A VEIL OF CIRRUS CLOUDS IS EXPECTED TO COVER THE SKY TO VARIOUS DEGREES OF THICKNESS. THIS MAY BE ENOUGH TO MITIGATE SOME OF THE FOG FORMATION PROCESS. HOWEVER...THERE BOTH MOUNTAIN AND RIVER VALLEY FOG IS AGAIN TO DEVELOP TONIGHT...ESPECIALLY IN AREAS THAT RECEIVE PRECIPITATION THIS AFTERNOON AND EVENING. LOW TEMPERATURES WILL RANGE FROM THE UPPER 50S TO AROUND 60 ACROSS THE MOUNTAINS WITH LOW TO MID 60S ACROSS THE PIEDMONT. FOR SUNDAY...A NEAR REPEAT OF TODAY IS EXPECTED AS THE CENTER OF THE SURFACE HIGH REMAINS EAST OF THE REGION...AND MOISTURE AND INCREASED STABILITY WORKS ITS WAY INTO WESTERN PARTS OF THE AREA. ANTICIPATE FOG DISSIPATION IN THE EARLY MORNING...CUMULUS CLOUD DEVELOPMENT BY LATE MORNING...AND ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT BY THE EARLY AFTERNOON. COVERAGE WILL AGAIN BE GREATEST ACROSS THE SOUTHWEST PORTION OF THE FORECAST AREA WITH LESSER COVERAGE NORTH AND EAST. HIGH TEMPERATURES WILL RANGE FROM AROUND 80 TO THE LOWER 80S ACROSS THE MOUNTAINS WITH UPPER 80S TO AROUND 90 ACROSS THE PIEDMONT. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... AS OF 230 PM EDT SATURDAY... WEAK FLOW RESIDES THIS PERIOD...WITH 5H PATTERN EXHIBITING VARIABILITY/WEAK WAVES ACROSS THE TN/OH VALLEYS. THESE WAVES WILL SHIFT EAST TOWARD THE MID ATLANTIC. MODELS ARE SPREAD APART FOR THE PIECES OF ENERGY BUT OVERALL LOOKS LIKE A DECENT THREAT FOR SHOWERS AND STORMS EACH DAY OVER THE MOUNTAINS AT LEAST...WITH ISOLATED TO WIDELY SCATTERED COVERAGE IN THE EAST...WORKING OFF ANY OUTFLOW AND WEAK UPPER SUPPORT. TEMPS WILL STAY IN THE NORM OR JUST ABOVE NORMAL RANGE WITH LOWS IN THE LOW 60S WEST TO MID TO UPPER 60S EAST. HIGHS WILL RANGE FROM THE UPPER 70S TO LOWER 80S MOUNTAINS...WITH MID 80S TO AROUND 90 EAST. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 200 PM EDT SATURDAY... A COUPLE OF SHORTWAVES LIFT NORTHEASTWARD INTO THE GREAT LAKES TOWARD JAMES BAY MID TO LATE WEEK. MUCH OF OUR AREA WILL RESIDE UNDER RIDGE WITH A FEW WEAKER IMPULSES PUSHING ACROSS. MOST FRONTAL ACTIVITY WILL STAY ENHANCE FURTHER NORTHWEST OF THE FORECAST AREA. VERY WARM AND INCREASINGLY HUMID CONDITIONS WILL OCCUR OVER MUCH OF THE REGION. BASICALLY WE WILL SEE DAILY THREAT OF SHRA/TSRA MAINLY IN THE AFTERNOON AND EVENING. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... AS OF 125 PM EDT SATURDAY... ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP THIS AFTERNOON MAINLY IN AREAS ALONG AND WEST OF THE CREST OF THE BLUE RIDGE. THE VAST MAJORITY OF THE REGION WILL MAINTAIN VFR CONDITIONS. BRIEF...TEMPORARY IFR/MVFR CONDITIONS WILL EXIST UNDER THE SHOWERS AND STORMS WITH HEAVY CORES. SURFACE WINDS WILL BE LIGHT AND VARIABLE OUTSIDE AREAS OF CONVECTION...WITH BRIEF GUSTY CONDITIONS WITHIN THE HEAVIER CORES. OVERNIGHT...IFR/MVFR RIVER AND VALLEY FOG IS EXPECTED TO REDEVELOP...ESPECIALLY FOR ANY REGION THAT RECEIVES PRECIPITATION THIS AFTERNOON AND EVENING. ANY SUB-VFR CONDITIONS SHOULD IMPROVE TO VFR BY 13Z/9AM SUNDAY. ISOLATED CONVECTION WILL AGAIN BE POSSIBLE LATE IN THE TAF PERIOD...16-18Z/NOON-2PM...IN THE WEST ON SUNDAY. EXTENDED AVIATION DISCUSSION... THROUGH MONDAY...DAYTIME CONVECTION WILL BECOME A BIT MORE ORGANIZED AS THE INFLUENCE OF THE SURFACE HIGHS SHIFTS TO OUR EAST...AND A BETTER FEED OF MOISTURE AN INSTABILITY WORKS ITS WAY INTO AT LEAST WESTERN PORTIONS OF THE AREA. LOCALIZED IFR/MVFR CONDITIONS WILL BE POSSIBLE UNDER ANY OF THE STRONGER CORES WHILE THE VAST MAJORITY OF THE REGION REMAINS VFR. NIGHTTIME MOUNTAIN AND RIVER VALLEY FOG WILL BECOME MORE PRONOUNCED AS SOIL MOISTURE INCREASES FROM THE INCREASED DAYTIME PRECIPITATION. TUESDAY THROUGH THURSDAY....SHOWER AND THUNDERSTORM...AND SUB-VFR CONDITIONS...WILL INCREASE IN COVERAGE THANKS TO A SERIES OF FRONTAL BOUNDARIES THAT WILL ENTER...AND THEN STALL OVER THE REGION. THESE BOUNDARIES WILL ACT AS THE FOCUSING MECHANISM FOR MULTIPLE ROUNDS OF PRECIPITATION ACTIVITY. && .EQUIPMENT... ELECTRONIC TECHNICIANS WILL BE SWITCHING OUT THE ANTENNA FOR THE LYNCHBURG NOAA WEATHER RADIO TRANSMITTER. THE LYNCHBURG WEATHER RADIO BROADCAST...STATION WXL92...ON A FREQUENCY OF 162.550 MHZ...WILL BE OFF THE AIR...MOST OF THE TIME SUNDAY AUGUST 16TH DURING THE DAYTIME HOURS. ADDITIONAL MAINTENANCE MAY BE REQUIRED MONDAY AUGUST 17TH AS WELL. IF HAZARDOUS WEATHER IS EXPECTED...THIS MAINTENANCE WILL BE POSTPONED OR CANCELLED. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...DS NEAR TERM...DS SHORT TERM...WP LONG TERM...WP AVIATION...DS EQUIPMENT...
Hazardous weather outlook, Aug 15, 2:57 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 257 PM EDT SAT AUG 15 2015 NCZ001>003-018-019-VAZ007-009>017-032-WVZ042-161900- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES- WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-PATRICK-MERCER- 257 PM EDT SAT AUG 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE SLOW MOVING...AND MAY PRODUCE HEAVY RAINFALL...RESULTING IN MINOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN SUNDAY AFTERNOON. THE SLOW MOVING STORMS MAY PRODUCE HEAVY RAINFALL...RESULTING IN MINOR LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-020-VAZ018>020-022>024-033>035-043>047-058-059-WVZ043-044- 507-508-161900- STOKES-ROCKINGHAM-CASWELL-YADKIN-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- 257 PM EDT SAT AUG 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 15, 5:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 533 PM EDT SAT AUG 15 2015 NCZ020-152145- YADKIN- 533 PM EDT SAT AUG 15 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YADKIN COUNTY... AT 532 PM EDT...A STRONG THUNDERSTORM WAS OVER COURTNEY. THE STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AND COURTNEY. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3605 8069 3610 8065 3607 8059 3605 8060 TIME...MOT...LOC 2132Z 112DEG 3KT 3606 8065 MBS
Special weather statement, Aug 15, 5:41 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 541 PM EDT SAT AUG 15 2015 VAZ015-152215- GRAYSON- 541 PM EDT SAT AUG 15 2015 ...A THUNDERSTORM WILL AFFECT CENTRAL GRAYSON COUNTY... AT 540 PM EDT...A THUNDERSTORM WAS NEAR BRIDLE CREEK. THE STORM WAS NEARLY STATIONARY. WINDS OF 30 MPH TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... INDEPENDENCE... BRIDLE CREEK... AND FLATRIDGE. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3670 8112 3660 8117 3663 8137 3674 8132 TIME...MOT...LOC 2140Z 112DEG 2KT 3667 8124 MBS
Special weather statement, Aug 15, 5:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 550 PM EDT SAT AUG 15 2015 VAZ014-022-152215- ROANOKE-MONTGOMERY- 550 PM EDT SAT AUG 15 2015 ...THUNDERSTORMS WILL AFFECT SOUTHWESTERN ROANOKE AND EAST CENTRAL MONTGOMERY COUNTIES... AT 548 PM EDT...THUNDERSTORMS EXTENDED FROM NEAR BENT MOUNTAIN... THROUGH ELLISTON-LAFAYETTE...TO NEAR SHAWSVILLE. THE STORMS WERE MOVING TO THE NORTH AROUND 5 MPH. WIND GUSTS NEAR 30 MPH AND LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SHAWSVILLE... ELLISTON-LAFAYETTE... AND ELLISTON. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3728 8017 3726 8037 3715 8032 3716 8013 TIME...MOT...LOC 2148Z 168DEG 3KT 3720 8018 3723 8026 3719 8032 MBS
Special weather statement, Aug 15, 6:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
605 PM EDT SAT AUG 15 2015
NCZ020-152230-
YADKIN-
605 PM EDT SAT AUG 15 2015
...THUNDERSTORMS WILL AFFECT SOUTHEASTERN YADKIN COUNTY...
AT 603 PM EDT...THUNDERSTORMS EXTENDED FROM NEAR EAST BEND TO
COURTNEY...AND MOVING SOUTHEAST AT 5 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
YADKINVILLE...
EAST BEND...
HUNTSVILLE...
LONE HICKORY...
AND SHACKTOWN.
LOCALLY HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3605 8071 3607 8073 3626 8047 3622 8043
3621 8045 3617 8044 3614 8044 3612 8046
3612 8049 3611 8051 3608 8051 3605 8050
TIME...MOT...LOC 2203Z 326DEG 5KT 3623 8045 3606 8066
MBSSpecial weather statement, Aug 15, 6:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 609 PM EDT SAT AUG 15 2015 VAZ010-152245- BLAND- 609 PM EDT SAT AUG 15 2015 ...A THUNDERSTORM WILL AFFECT CENTRAL BLAND COUNTY... AT 608 PM EDT...A THUNDERSTORM WAS OVER CLEAR FORK...MOVING SOUTHEAST AT 5 MPH. WINDS IN EXCESS OF 30 MPH AND LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BASTIAN... AND HICKSVILLE. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3716 8126 3722 8124 3720 8110 3710 8116 TIME...MOT...LOC 2208Z 294DEG 5KT 3718 8120 MBS
Special weather statement, Aug 15, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
621 PM EDT SAT AUG 15 2015
VAZ009-012-152245-
WYTHE-SMYTH-
621 PM EDT SAT AUG 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SMYTH AND WEST
CENTRAL WYTHE COUNTIES...
AT 620 PM EDT...A STRONG THUNDERSTORM WAS OVER MARION WYTHEVILLE...
MOVING EAST AT 10 MPH.
WINDS OF 30 MPH TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL RETREAT...
AND MARION WYTHEVILLE.
HEAVY RAINFALL IS ALSO OCCURRING AND MAY CAUSE PONDING OF WATER ON
ROADWAYS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3695 8138 3697 8137 3697 8135 3699 8132
3700 8121 3684 8124 3690 8140 3697 8140
TIME...MOT...LOC 2220Z 283DEG 7KT 3694 8135
MBSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:30 PM EDT | Special Weather Statement | RNK | Giles | 30 min |
| Aug 15, 2:33 PM EDT | Special Weather Statement | RNK | Bland | 27 min |
| Aug 15, 3:05 PM EDT | Special Weather Statement | RNK | Patrick | 25 min |
| Aug 15, 3:42 PM EDT | Special Weather Statement | RNK | City of Galax | 33 min |
| Aug 15, 4:37 PM EDT | Special Weather Statement | RNK | Carroll | 23 min |
| Aug 15, 5:07 PM EDT | Special Weather Statement | RNK | Grayson | 23 min |
| Aug 15, 5:21 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 24 min |
| Aug 15, 5:41 PM EDT | Special Weather Statement | RNK | Grayson | 34 min |
| Aug 15, 5:50 PM EDT | Special Weather Statement | RNK | Montgomery | 25 min |
| Aug 15, 6:09 PM EDT | Special Weather Statement | RNK | Bland | 36 min |
| Aug 15, 6:25 PM EDT | Special Weather Statement | RNK | Bland | 35 min |
| Aug 15, 6:29 PM EDT | Special Weather Statement | RNK | Montgomery | 31 min |
| Aug 15, 6:59 PM EDT | Special Weather Statement | RNK | Montgomery | 31 min |
| Aug 15, 7:02 PM EDT | Special Weather Statement | RNK | Smyth | 43 min |
| Aug 15, 7:46 PM EDT | Special Weather Statement | RNK | Smyth | 29 min |
| Aug 15, 1:58 PM EDT | Special Weather Statement | RNK | Rockingham | 32 min |
| Aug 15, 2:14 PM EDT | Special Weather Statement | RNK | Watauga | 46 min |
| Aug 15, 2:26 PM EDT | Special Weather Statement | RNK | Watauga | 34 min |
| Aug 15, 2:54 PM EDT | Special Weather Statement | RNK | Surry | 36 min |
| Aug 15, 3:00 PM EDT | Special Weather Statement | RNK | Watauga | 30 min |
| Aug 15, 3:02 PM EDT | Special Weather Statement | RNK | Caldwell | 28 min |
| Aug 15, 3:12 PM EDT | Special Weather Statement | RNK | Wilkes | 63 min |
| Aug 15, 3:26 PM EDT | Special Weather Statement | RNK | Surry | 64 min |
| Aug 15, 3:30 PM EDT | Special Weather Statement | RNK | Alleghany | 30 min |
| Aug 15, 3:37 PM EDT | Areal Flood Advisory | RNK | Wilkes | 4 hr |
| Aug 15, 3:59 PM EDT | Special Weather Statement | RNK | Alleghany | 16 min |
| Aug 15, 4:08 PM EDT | Special Weather Statement | RNK | Wilkes | 52 min |
| Aug 15, 4:12 PM EDT | Special Weather Statement | RNK | Surry | 33 min |
| Aug 15, 4:44 PM EDT | Special Weather Statement | RNK | Yadkin | 31 min |
| Aug 15, 4:56 PM EDT | Special Weather Statement | RNK | Stokes | 34 min |
| Aug 15, 5:12 PM EDT | Special Weather Statement | RNK | Ashe, Watauga | 48 min |
| Aug 15, 5:17 PM EDT | Special Weather Statement | RNK | Yadkin | 43 min |
| Aug 15, 5:26 PM EDT | Special Weather Statement | RNK | Stokes | 34 min |
| Aug 15, 5:33 PM EDT | Special Weather Statement | RNK | Yadkin | 12 min |
| Aug 15, 6:05 PM EDT | Special Weather Statement | RNK | Yadkin | 25 min |
Nearby
Special Weather Statements in Virginia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.